# SDR UPS97825295

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, 1 INCH CRACK IN FUSELAGE SKIN STA 1700 LONGERON 17 RIGHT ALONG SHEAR CLIP FASTENERS.  REMOVED CRACKED SKIN IAW DC8 SRM 53-2-1 FIG 7.  FABBED DOUBLER AND FILLER AND FINGER DOUBLER IAW DC8 SRM 53-2-1 FIG 7.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21A AND 51-1-20D AND 51-1-21.
